Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

What is Antibiotics-induced liver damage -- Erythromycin estolate?

What is Antibiotics-induced liver damage -- Erythromycin estolate?

  • Antibiotics-induced liver damage -- Erythromycin estolate: Damage or injury to the liver caused by exposure Erythromycin estolate antibiotics. Antibiotics are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms.

Antibiotics-induced liver damage -- Erythromycin estolate: Introduction

Types of Antibiotics-induced liver damage -- Erythromycin estolate:

Broader types of Antibiotics-induced liver damage -- Erythromycin estolate:

How serious is Antibiotics-induced liver damage -- Erythromycin estolate?

Complications of Antibiotics-induced liver damage -- Erythromycin estolate: see complications of Antibiotics-induced liver damage -- Erythromycin estolate

What causes Antibiotics-induced liver damage -- Erythromycin estolate?

Causes of Antibiotics-induced liver damage -- Erythromycin estolate: see causes of Antibiotics-induced liver damage -- Erythromycin estolate

What are the symptoms of Antibiotics-induced liver damage -- Erythromycin estolate?

Symptoms of Antibiotics-induced liver damage -- Erythromycin estolate: see symptoms of Antibiotics-induced liver damage -- Erythromycin estolate

Complications of Antibiotics-induced liver damage -- Erythromycin estolate: see complications of Antibiotics-induced liver damage -- Erythromycin estolate

Antibiotics-induced liver damage -- Erythromycin estolate: Testing

Diagnostic testing: see tests for Antibiotics-induced liver damage -- Erythromycin estolate.

Misdiagnosis: see misdiagnosis and Antibiotics-induced liver damage -- Erythromycin estolate.

How is it treated?

Doctors and Medical Specialists for Antibiotics-induced liver damage -- Erythromycin estolate: Toxicologist, Hepatologist ; see also doctors and medical specialists for Antibiotics-induced liver damage -- Erythromycin estolate.
Treatments for Antibiotics-induced liver damage -- Erythromycin estolate: see treatments for Antibiotics-induced liver damage -- Erythromycin estolate

Name and Aliases of Antibiotics-induced liver damage -- Erythromycin estolate

Main name of condition: Antibiotics-induced liver damage -- Erythromycin estolate

Other names or spellings for Antibiotics-induced liver damage -- Erythromycin estolate:

Antibiotics-induced hepatotoxicity [Erythromycin estolate], Hepatotoxicity due to antibiotics [Erythromycin estolate]

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise